# SDR COMA0260345

- Difficulty date: May 27, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 19,261 hours, 18,789 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 83963
- Part serial: 258
- Condition: Malfunctioned
- Location: Vert Stab
- Part time: 7,084 hours, 6,675 cycles
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5433 TRIM CAUTION MESSAGE - TRIM STUCK AT 2.8REPLACED THE HORZ STAB TRIM ACTUATOR.
